# SDR CA090714006

- Difficulty date: July 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 4,616 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9604208
- Condition: Corroded
- Location: Engine
- Part time: 5,808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ENG CHANGE AND GOING THROUGH THE INSP OF ALL PARTS THAT WILL BE RE-INSTALLED WITH NEW ENG IT WAS DISCOVERED THAT THE AFT ISOLATOR MOUNT WAS BADLY FRET.  FURTHER INVESTIGATION REVEALS THAT THESE UNITS HAVE 3 BOLTS WITH SAME DIAMETER AND 2 DIFFERENT LENGTHS.   AIRLINES BELIEVE THAT WHEN THIS ISOLATOR WAS ORIGINALLY INSTALLED ONE OF BOLTS WAS IN THE INCORRECT LOCATION (ONE OF THE LONG BOLTS IN THE CTR INSTEAD OF SHORT ONE) WHICH WILL ALLOW THIS ASSY TO HAVE .1875" OF PLAY CAUSING THE FRETTING.  PLEASE ALSO BE ADVISED THAT AIRLINES HAVE INFORMED MFG OF THIS FINDING FOR THEIR FEEDBACK.
